# SDR AALA20150716002

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 67,234 hours, 8,144 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

5 HOURS INTO FLIGHT, FLIGHT ATTENDANT REPORTED FUMES NEAR SEATS 13 DEG, POWER PORTS TURNED OFF & FUMES DISSIPATED AFTER 10 MINUTES.  VIDEO MONITORS FAILED.  R & R AVU AT 13 DEG IAW AMM 23-32-22.  PERFORMED OPERATIONAL CHECK.  POWER SUPPLY AT 10 AB WAS REPLACED IAW AMM 23-81-05.  POWER PORTS WERE TESTED IAW MM 23-81-00.  FIM TASK 21-00-00-810-808 STEP J WAS PERFORMED.  SEE ALSO AALA20150717007.
